# SDR DALA2024120211321

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 62,141 hours, 32,398 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Duct
- Condition: Dirty
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 DIRTY SOCKS SMELL NOTICED IN FWD GALLEY AND F/C AREA. CORRECTIVE ACTION: PERFORMED DECONTAMINATION OF BLEED AIR DUCTS PER A319 AMM 36-12-00-615-802 -A-01. (0682239)
